# SDR ASAA2018012123236

- Difficulty date: January 21, 2018
- Submitted: January 23, 2018
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 16,897 hours, 5,550 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

L SIDE WINDOW OVERHEAT ILLUMINATED BELOW 1000' ON FINAL.  GROUNDED - YES. SELECTED OFF PER QRH CHECKLIST AND BACK ON AFTER 2 MIN. OPERATED NORMALLY.
